MathSciNet Relay Station
MathSciNet bibliographic data
MR689475 (84f:30009) 30B70 (41A45)
Thron, W. J.; Waadeland, Haakon Truncation error bounds for limit periodic continued fractions. Math. Comp. 40 (1983), no. 162, 589–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement